A Case Involving Linezolid-induced Fatal Lactic Acidosis and Pancytopenia.
Аннотация
We present a case of a 77-year-old female diagnosed with multidrug-resistant (MDR) pulmonary tuberculosis (PTB), on all oral longer regimen [according to Indian Programmatic Management of Drug Resistant Tuberculosis (PMDT) guidelines] for a month. She presented with nausea, vomiting, worsening of breathlessness for a week, pancytopenia, and gradually increasing lactate levels. Various causes of lactic acidosis including metabolic, septic, and hypoxic were ruled out. Despite our dedicated efforts, she tragically passed away due to severe lactic acidosis, a complication associated with linezolid treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.